# SDR SWAA2021061075276

- Difficulty date: May 20, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N8668A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36903
- Aircraft time: 20,885 hours, 9,378 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A75025
- Condition: Corroded
- Location: Bs 767-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BIN LT TRANS ANGLE CORRODED STA 767 TO 847 / SPLICED IN NEW SECTION OF TRANSITION ANGLE PER SRM 53-00-53-2R-5 P/N 146A7502-56 (S/N A1303682)PN OFF/ON 146A7502-56 SN OFF NONE S/N ON NONE
